# SDR CALA2024042601247

- Difficulty date: April 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 72,818 hours, 27,168 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE PERFORMED FIM 49-15 TASK 802, FOUND APU OIL LOW LEVEL, ADDED OIL TO APU AS PER AMM TASK 12-13-31-610-803, AS WELL PERFORMED APU GENERATOR CONTROL UNIT BITE PROCEDURE AS PER FIM 24-21  TASK 801, NO FAULTS NOTED, APU GEN OK. ADD EMP:U362339 MUST READ: PERFORMED FIM 49-60 TASK 801, FOUND APU OIL LOW LEVEL, ADDED OIL TO APU AS PER AMM TASK 12-13-31-610-803, AS WELL PERFORMED APU GENERATOR CONTROL UNIT BITE PROCEDURE AS PER FIM 24-21  TASK 801, NO FAULTS NOTED, APU GEN OK.
